Characterization of space curves with inseparable Gauss maps in extremal cases

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)539-546
Number of pages8
JournalArchiv der Mathematik
Volume58
Issue number6
DOIs
Publication statusPublished - 1992 Jun
Externally publishedYes

Fingerprint

Gauss Map
Space Curve

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Characterization of space curves with inseparable Gauss maps in extremal cases. / Kaji, Hajime.

In: Archiv der Mathematik, Vol. 58, No. 6, 06.1992, p. 539-546.

Research output: Contribution to journalArticle

@article{012f85804a834faeb8e9bb7a532c0022,
title = "Characterization of space curves with inseparable Gauss maps in extremal cases",
author = "Hajime Kaji",
year = "1992",
month = "6",
doi = "10.1007/BF01193522",
language = "English",
volume = "58",
pages = "539--546",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "6",

}

TY - JOUR

T1 - Characterization of space curves with inseparable Gauss maps in extremal cases

AU - Kaji, Hajime

PY - 1992/6

Y1 - 1992/6

UR - http://www.scopus.com/inward/record.url?scp=34249830542&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249830542&partnerID=8YFLogxK

U2 - 10.1007/BF01193522

DO - 10.1007/BF01193522

M3 - Article

VL - 58

SP - 539

EP - 546

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 6

ER -